# SDR DALA2024081208041

- Difficulty date: August 7, 2024
- Submitted: August 12, 2024
- Operation: Air carrier
- Aircraft: N395DN
- Make and model: Boeing 737832
- Aircraft serial: 30773
- Aircraft time: 68,241 hours, 32,164 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill Drain
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0493357) R2 DOOR MOP (AFT SERVICE DOOR) SILL HAS CORROSION FROM STA 947-986+3" RBL46-RBL55 WL208. REMOVED, REPLACED AND INSTALLED R2 MOOP SILL (AFT SERVICE DOOR) BTW STA 887+8" TO STA 1016 WL-208 IAW B737-800 SRM 51-40-02-0G AND DWG 147A8501.
